ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 102" 10 DROP PRIMARY SET W/2 CLAVE®, REMV 3 GANG 4-WAY STOPCOCKS, 3 MICROCLAVE®; STOPCOCK, I.V. SET
Back to Search Results |
| Catalog Number |
Z2587 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The following medical device '102" 10 drop primary set w/2 clave®, remv 3 gang 4-way stopcocks, 3 microclave®, rotating luer, 2 ext' reportedly leaked unspecified anesthesia on an unspecified date.There was no report of any human harm.
Additional Manufacturer Narrative
Although multiple attempts were made to obtain the device, it is not available for testing at this time.The complaint investigation is pending.